# SDR FDEA2019120403155

- Difficulty date: November 30, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 30,999 hours, 17,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXA53279788208
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN FR58 & FR59, SEAT TRACK 0 HAS BROKEN CROWN. FABRICATED REPAIR SEAT TRACK FROM P/N A53274005-SFS-DAP, BATCH 3430629 IAW SRM 53-10-16 FIG 201, REMOVED DAMAGE SEAT TRACK IAW SRM 51-40-21, INSTALLED NEW SEAT TRACK FR58-FR59 0 IAW SRM 51-40-21, P/N FXA53279788208 AND SRM 53-10-16 FIG 201, CAT"A" AND MAJOR REPAIR.
